# SDR DALA2025111808415

- Difficulty date: November 17, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 93,243 hours, 44,175 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR GUST LOCK NOT LATCHING.  R & R GUST LOCK IAW AMM 52-13-12. (8036542).
